# SDR GAIA02002OP

- Difficulty date: January 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, C

## Discrepancy

FLT 272 - MSP-MCI - AT APPROXIMATELY 200 FEET AGL, THE NR 2 ENGINE HAD A FIRE INDICATION.  THE CREW DECLARED AN EMERGENCY AND SHUTDOWN THE NR 2 ENGINE AS PER EMERGENCY PROCEDURES.  UPON ENGINE SHUTDOWN, THE FIRE INDICATION EXTINGUISHED.  AIRCRAFT PERFORMED AN AIR TURN BACK TO MSP.  AN UNEVENTFUL LANDING WAS MADE.  (M)
